Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Experiencing flashy lights and oscillating of pupil. Lost visual activity. Should I be worried?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions

One last question regarding my neurologic symptoms. I have seen two neuroopthamalogists. This is due to flashing lights I experience constantly. I have pupil abnormalities as well like an oscillating of the pupil and sometimes they are not centered in my Iris. I was told that I have visual snow or (migraine with persistent aura) Is it possible that 2 seperate opthamalogists missed some form of uveitis. I havn't lost visual acuity, but I figure with the numerous neurologic manifestations that occuring is this just another one of those things? Do you think I should try and see another opthamalogist
Posted Fri, 18 Oct 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 30 minutes later
Brief Answer:
Your symptoms are not like uveitis

Detailed Answer:

Thank you for getting back.

In uveitis, there would be eye pain, redness, watering and decreased acuity. So, your symptoms are not like uveitis.

Migraine with aura is a possibility.

Piupillary abnormalities as you have described are called as hippus and can be normal.

So, there is no need to see an ophthalmologist at present.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor